MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-235528

Медицинская библиотека · BMJ case reports · 2020

Quinidine hypersensitivity: a side effect of a forgotten antiarrhythmic.

El-Khatib Layan, Alrayes Hussayn, Sallam Omar, Elbanna Ahmed

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Quinidine is one of the oldest antiarrhythmics known. Over the years, its use has decreased along with its side effects. Our case describes a 69-year-old woman with recurrent resistant ventricular tachycardia on Quinidine and Amiodarone who presented with acute liver toxicity. Drug-induced liver toxicity was at the top of our differential diagnosis list. Taking multiple factors into consideration, a decision was made to discontinue Quinidine, the patient's symptoms and lab abnormalities resolved within 1 week, yielding the diagnosis of Quinidine hypersensitivity.

Для цитирования: El-Khatib Layan, Alrayes Hussayn, Sallam Omar, Elbanna Ahmed. Quinidine hypersensitivity: a side effect of a forgotten antiarrhythmic.. BMJ case reports. 2020. DOI: 10.1136/bcr-2020-235528.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.